MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. PRESERVARIDGE PLUG; SYNOSS COLLAGEN SYNTHETHIC MINERAL - COLLAGEN BONE GRAFT MATRIX

COLLAGEN MATRIX, INC. PRESERVARIDGE PLUG; SYNOSS COLLAGEN SYNTHETHIC MINERAL - COLLAGEN BONE GRAFT MATRIX
Model Number PRPREG
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is ongoing.Additional quality control results are pending.The parent mdr is mdr 2249852-2023-00020 for suspect device 1 of 5.This mdr is for suspect device 3 of 5.Please refer to mdr numbers 2249852-2023-00020, 2249852-2023-00022, 2249852-2023-00024 and 2249852-2023-00025 for the other reported suspect devices.No initial reporter information was provided.Complaint was reported to manufacturer by distributor.Reporter information was requested but not provided.Additional information and clarification was requested, including: what device was utilized on what patient, the exact number of patients affected, if there was any surgical delay, information related to the reported event, current patient status, and clarification on product information per patient.No additional information was provided after multiple follow-ups.There are two product codes associated with this device: lyc and npm.Section d2 lists code npm.For product code lyc: product code name: bone grafting material, synthetic.Device class: class ii.Classification panel: 76-dental.C.F.R.Section: 872.3930-bone grafting material.
 
Event or Problem Description
Limited information was provided.It was reported that "several patients" needed to have the preservaridge plugs removed and redrafted.All patients experienced pain and swelling at the graft site.Multiple item numbers and multiple lot numbers for the event were provided, however it was not specified what specific device was utilized on each patient.Only one event date for this issue.Additional information and clarification was requested, including: the exact number of patients affected, if there was any surgical delay, information related to the reported event, current patient status, and clarification on product information per patient.No additional information was provided after multiple follow-ups.
 
Additional Manufacturer Narrative
Additional quality control testing of reserve product and product from the same lot returned by the distributor were testing for sterility.The product was proven to be sterile.The parent mdr is mdr 2249852-2023-00020 (and mdr 2249852-2023-00020 supplement 1) for suspect device 1 of 5.This mdr (2249852-2023-00023 and 2249852-2023-00023 supplement 1) is for suspect device 3 of 5.Please refer to mdr numbers 2249852-2023-00020 (and 2249852-2023-00020 supplement 1), 2249852-2023-00022 (and 2249852-2023-00022 supplement 1), 2249852-2023-00024 (and 2249852-2023-00024 supplement 1) and 2249852-2023-00025 (and supplement 2249852-2023-00025 supplement 1) for the other reported suspect devices.No initial reporter information was provided.Complaint was reported to manufacturer by distributor.Reporter information was requested but not provided.Additional information and clarification was requested, including: what device was utilized on what patient, the exact number of patients affected, if there was any surgical delay, information related to the reported event, current patient status, and clarification on product information per patient.No additional information was provided after multiple follow-ups.There are two product codes associated with this device: lyc and npm.Section d2 lists code npm.For product code lyc: product code name: bone grafting material, synthetic, device class: class ii, classification panel: 76-dental, c.F.R.Section: 872.3930-bone grafting material.

Brand Name
PRESERVARIDGE PLUG
Common Device Name
SYNOSS COLLAGEN SYNTHETHIC MINERAL - COLLAGEN BONE GRAFT MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key18116139
Report Number2249852-2023-00023
Device Sequence Number12664766
Product Code NPM
UDI-Device Identifier00813954024400
UDI-Public(01)00813954024400(17)251130(10)SMCPN220901
Combination Product (Y/N)N
PMA/510(K) Number
K083742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/30/2025
Device Model NumberPRPREG
Device Catalogue NumberPRPREG
Device Lot NumberSMCPN220901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown